# SDR USAA001049

- Difficulty date: July 17, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Part time: 45,154 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOORBEAM HAS MECHANICAL DAMAGE IN 3 SPOTS, .250, .200, .500, BS 827, 9 INCHES RIGHT OF BL0, BOTTOM T.  REMOVED AND REPLACED T-ANGLE PER SRM 53-00-51 AND EA 55434.  (M)
